# SDR YTRR096993

- Difficulty date: August 19, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N913RL
- Make and model: Bell 206B
- Aircraft serial: 2913
- Aircraft time: 7,367 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 2549170
- Part serial: BR43979
- Condition: Malfunctioned
- Location: Engine
- Part time: 66 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GOVERNOR WAS INSTALLED AND AFTER 65.8 HOURS N2 WAS NOT ADJUSTABLE ABOVE 97 PERCENT.  THE GOVERNOR WAS REPLACED AND THE PROBLEM DISAPPEARED.
